# SDR SWIA202264882

- Difficulty date: January 18, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 45,519 hours, 29,448 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WATER /WASTE SERVICE DOOR SURROUND UPPER JOINT PIECE COMMON TO STGR 21R AND BETWEEN FS379-FS394.     (C-CHECK RO 3/11/2022)    REMOVED AND REPLACED JOINT PIECE BETWEEN FS379.00 AND FS394.00 COMMON TO STRINGER 21R REF CRJ 700 SRM 51-42-06-001-001-A01 AND  BOMBARDIER DWG SH670-32280 REV-H. LEAK CHECK GOOD. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR DETAILS.
